# SDR DALA2019030501636

- Difficulty date: March 4, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 72,661 hours, 12,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRIBE LINES STA 1351-1373, S-12L - S-14L. REPAIRED C/W 575832-14. (LP 0969469)
